# SDR DALA1033216803

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 46,426 hours, 14,692 cycles
- Engine: Pwa PW2037
- Engine time: 42,445 hours, 13,446 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE NR 2 ENGINE FLAMED OUT.  FLIGHT CREW  DIVERTED THE AIRCRAFT TO SNN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE.  (2010-D1391) (DL75E103239)
